Lea Beneish

Morrey Visiting Assistant Professor
Primary Research Area: 
Research Interests: 
Number theory, representation theory
Contact Information
1055 Evans Hall
leabeneish [at] berkeley [dot] edu
Year Appointed: 
Left UC Berkeley: 
Selected Publications: 
  1. On the proportion of locally soluble superelliptic curves. With Christopher Keyes. https://arxiv.org/abs/2111.04697
  2. Rank Jumps and Growth of Shafarevich--Tate Groups for Elliptic Curves in Z/pZ-Extensions. With Debanjana Kundu and Anwesh Ray. https://arxiv.org/abs/2107.09166
  3. Quadratic Chabauty for Atkin-Lehner Quotients of Modular Curves of Prime Level and Genus 4, 5, 6. With Nikola Adžaga, Vishal Arul, Mingjie Chen, Shiva Chidambaram, Timo Keller, and Boya Wen. https://arxiv.org/abs/2105.04811
  4. Fields generated by points on superelliptic curves. With Christopher Keyes. https://arxiv.org/abs/2103.16672
  5. Module constructions for certain subgroups of the largest Mathieu group. Accepted, Advances in Theoretical and Mathematical Physics. https://arxiv.org/abs/1912.04373
  6. On Weierstrass mock modular forms and a dimension formula for certain vertex operator algebras. With Michael H. Mertens.    Mathematische Zeitschrift. Volume 297, Pages 59–80, 2021. https://doi.org/10.1007/s00209-020-02499-4  https://arxiv.org/abs/1910.06942
  7. Quasimodular moonshine and arithmetic connections. Transactions of the American Mathematical Society. Volume 372, Number 12, Pages 8793 - 8813, 2019. https://doi.org/10.1090/tran/7874   https://arxiv.org/abs/1810.12900
  8. Moonshine modules and a question of Griess. With Victor Manuel Aricheta. Journal of Algebra. Volume 536, Pages 215 - 228, 2019. https://doi.org/10.1016/j.jalgebra.2019.06.039  https://arxiv.org/abs/1610.01689
  9. p-adic properties of certain half-integral weight modular forms . With Claire Frechette. Journal of Number Theory. Volume 168, Pages 413 - 432, 2016. https://doi.org/10.1016/j.jnt.2016.04.002 https://arxiv.org/abs/1509.00383>
  10. Traces of singular values of Hauptmoduln . With Hannah Larson. International Journal of Number Theory, Vol. 11, No. 3, Pages 1027 - 1048, 2015. https://doi.org/10.1142/S1793042115500542 https://arxiv.org/abs/1407.4479